# SDR 06FDEA1700

- Difficulty date: May 4, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND:  FOR CUSTOMER REQUEST REPLACE HORIZONTAL STABILAZER CONSTANT SECTION UPPER SKIN PANEL 7.  REMOVED AND REPLACED PLANK NR 7 IAW S/B 55-16 FOLLOWING INSTRUCTION AS PER PAR 2, PAGE 17-18, OPTION II.  SINGLE PANEL REPLACEMENT OF CONSTANT SECTION, PAGE 27-29, FIG 4; REF EA 8-5510-96087.  SKIN PANEL: ALC7204-501 FASTENER KIT: SB10550016-103.
